Open Access
Translator Disclaimer
May, 1977 A Note on Independence of Multivariate Lifetimes in Competing Risks Models
Douglas R. Miller
Ann. Statist. 5(3): 576-579 (May, 1977). DOI: 10.1214/aos/1176343859

Abstract

Given the joint distribution of cause of failure and system lifetime of a series system in which components fail simultaneously with probability 0, it is possible (under mild regularity conditions) to assume a model for the system in which component lifetimes are independent.

Citation

Download Citation

Douglas R. Miller. "A Note on Independence of Multivariate Lifetimes in Competing Risks Models." Ann. Statist. 5 (3) 576 - 579, May, 1977. https://doi.org/10.1214/aos/1176343859

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0444.62116
MathSciNet: MR438629
Digital Object Identifier: 10.1214/aos/1176343859

Subjects:
Primary: 62N05
Secondary: 62H05

Keywords: competing risks model , multivariate lifetime distribution , reliability theory , series system

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top